Jump to content
CrazyBoards.org

Recommended Posts

So I was put on 2mg of Risperdal like 4ish weeks ago? for a manic episode with new onset psychosis. It worked great for that but now I've been swinging down into depression after feeling rather normal for a couple weeks. I've been in bed since Friday and I have 0 intentions of moving or eating. My doctor wants to taper me off to see if it improves how I feel. Is depression a side effect of Risperdal? This is my first time to take it. She also put me on Lamictal. I'm currently at 100mg with a target of 200 and she upped my Seroquel xr to 450. This has been my worst episode ever and I'm feeling pretty upset about it. I was doing awesome for a while and now I can't seem to get rid of my symptoms. I hate me. My daughter's 4th birthday is on Thursday and she's going to hate me for the rest of her life. 

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...